Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken antibiotics for cough and chest infection. Worried

hi, im 18 years old, i had a chest infection almost two months ago and took 2 different antibiotics , i had a cough for 8 weeks but the second antibiotic seemed to work, it didnt completly go during the course but stopped soon after and i was healthy again. the problem is ive started coughing again and its becoming worse like last time... im not sure if i should be worried but i feel it has to be related? also i have a light green phlem and last time it was a light brown colour? should i go see the doctor again? what could be causing it?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your chest infection seems to be persisting for more than two months now. You need to get investigated to establish the diagnosis. Pl get following invest done:

Complete blood count.
Chest X Ray
Sputum examination-both gram stain and ZN stain.
CT Chest
Mx Test

Monitor you temp and weight and consult your physician/pulmonologist.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor